# SDR SWAA2014080630652

- Difficulty date: August 1, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 5,686 hours, 2,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101327
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXIT ROW EMER EXIT SIGN COVER FELL OFF.  INSTALLED COVER IAW AMM.
